RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 151, Number 2, Pages 292–294 (Mi dan28294)  

MATHEMATICS

A certain generalization of the space of K. Friedrichs

V. M. Šalov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (434 kB)
Presented: С. Л. Соболев
Received: 05.11.1962

Citation: V. M. Šalov, “A certain generalization of the space of K. Friedrichs”, Dokl. Akad. Nauk SSSR, 151:2 (1963), 292–294

Citation in format AMSBIB
\Bibitem{Sal63}
\by V.~M.~{\v S}alov
\paper A certain generalization of the space of K.~Friedrichs
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 151
\issue 2
\pages 292--294
\mathnet{http://mi.mathnet.ru/dan28294}


Linking options:
  • http://mi.mathnet.ru/eng/dan28294
  • http://mi.mathnet.ru/eng/dan/v151/i2/p292

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019